BibTeX record journals/siamdm/ChekuriKNZ04

download as .bib file

@article{DBLP:journals/siamdm/ChekuriKNZ04,
  author    = {Chandra Chekuri and
               Sanjeev Khanna and
               Joseph Naor and
               Leonid Zosin},
  title     = {A Linear Programming Formulation and Approximation Algorithms for
               the Metric Labeling Problem},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {18},
  number    = {3},
  pages     = {608--625},
  year      = {2004},
  url       = {http://dx.doi.org/10.1137/S0895480101396937},
  doi       = {10.1137/S0895480101396937},
  timestamp = {Mon, 25 Jul 2005 12:45:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/ChekuriKNZ04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}